# SDR ASAA2015080812776

- Difficulty date: August 8, 2015
- Submitted: August 12, 2015
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 18,352 hours, 5,367 cycles
- System (JASC): 2430 · DC Generating System
- Part: Control Panel
- Part number: 285A18408
- Part serial: 285A1840F03786
- Condition: Failed
- Location: Meter Battery
- Part time: 18,347 hours, 5,366 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ELECTRIC LIGHT ILLUMINATED ON GROUND PRIOR TO TAKEOFF.  ACFT GROUNDED.  R & R ELECTRICAL METER BATTERY PANEL 24-21-53.  OPS CHECK NORMAL.
